Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyLeukemiaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
October 3
 · 
Be the first to react
MyLeukemiaTeam

That's a really specific question, and it's great that you're looking into it carefully. Morphea (a localized skin condition) is not commonly listed among the well-documented side effects of chemotherapy for ALL. However, skin-related side effects from leukemia treatment are real and worth taking seriously.

Known Show Full Answer

That's a really specific question, and it's great that you're looking into it carefully. Morphea (a localized skin condition) is not commonly listed among the well-documented side effects of chemotherapy for ALL. However, skin-related side effects from leukemia treatment are real and worth taking seriously.

Known skin-related side effects from ALL treatment can include:

- Bruising or bleeding at injection sites
- Increased skin sensitivity, especially to sunlight
- Dryness and irritation from chemotherapy or targeted therapy
- Damage to skin cells that can raise the risk of certain skin concerns long-term Regarding phototherapy safety during or after ALL treatment — this is something to discuss directly with your oncologist before proceeding. Many leukemia medications increase sun and light sensitivity, which could make certain light-based treatments riskier.

A dermatologist working alongside your leukemia care team would be the best combination of expertise here. Keeping a symptom journal to track any skin changes is also a helpful way to give your doctors a clearer picture.

October 3

Related Questions

View All
A MyLeukemiaTeam Member asked a question 💭
Tampa, FL

A MyLeukemiaTeam Member asked a question 💭
St Isidore on

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In